MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION NC Emerge; catheters, transluminal coronary angioplasty, percutaneous

BOSTON SCIENTIFIC CORPORATION NC Emerge; catheters, transluminal coronary angioplasty, percutaneous
Model Number H7493926706450
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/08/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that shaft break occurred requiring additional intervention.The target lesion was located in a coronary artery.A 4.50mm x 6mm nc emerge balloon catheter was advanced for dilation.However, it was noted that the balloon shaft broke.The device was removed using snare and the procedure was completed with another of same device.There were no patient complications.Patient was stable.

Brand Name
NC Emerge
Common Device Name
catheters, transluminal coronary angioplasty, percutaneous
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
two scimed place
maple grove MN 55311
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
+1(763)494-1632
MDR Report Key50166939
Report Number2124215-2026-42299
Device Sequence Number10040504
Product Code LOX
UDI-Device Identifier08714729846208
UDI-Public(01)08714729846208(17)261101(10)35194045
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K141236
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH7493926706450
Device Catalogue NumberH7493926706450
Device Lot Number0035194045
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/13/2026
Supplement Date Received by Manufacturer08/17/2026
Initial Report FDA Received Date08/06/2026
Supplement Report FDA Received Date09/07/2026
Date Device Manufactured11/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown